MAUDE Adverse Event Report: BAXTER HEALTHCARE - HAINA MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE - HAINA MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE
Catalog Number 2N3342
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The single-use device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Leak testing and clear passage testing were performed with no issues noted.The device was found to flow normally with no defects or leaks observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that a micro-volume extension set leaked during infusion.The event involved a patient with no patient consequences.No additional information is available.

Brand Name
MICRO-VOLUME EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE - HAINA
haina san cristobal
MDR Report Key8287444
Report Number1416980-2019-00366
Device Sequence Number1946689
Product Code FPB
UDI-Device Identifier00085412004778
UDI-Public(01)00085412004778
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2N3342
Device Lot NumberDR18I06024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/29/2019
Patient Sequence Number1